GST : 27AAHPM3187H1ZG

call images

Call us

08071931464

Change Language
Pyrakem Plus Suspension

Pyrakem Plus Suspension

Product Details:

  • Salt Composition Paracetamol 125 mg/5 ml and Ibuprofen 100 mg/5 ml
  • Pacakaging (Quantity Per Box) 12 bottles per box
  • Origin of Medicine Allopathic
  • Drug Type Antipyretic and Analgesic
  • Ingredients Paracetamol and Ibuprofen
  • Physical Form Liquid Suspension
  • Function Reduces fever and alleviates mild to moderate pain
  • Click to View more
X

Pyrakem Plus Suspension Product Specifications

  • Paracetamol 125 mg/5 ml and Ibuprofen 100 mg/5 ml
  • Children and adults with fever or pain
  • As prescribed by the physician
  • Reduces fever and alleviates mild to moderate pain
  • 100 ml per bottle
  • Antipyretic and Analgesic
  • Store in a cool dry place away from direct sunlight. Keep out of reach of children.
  • Liquid Suspension
  • Paracetamol and Ibuprofen
  • 12 bottles per box
  • Allopathic
  • Shake well before use. Measure with a dosing cup or syringe. Administer every 6-8 hours as required.
  • All age groups (with appropriate dosage adjustments)
Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Pharmaceutical Drugs' category



"We mainly export our products to the foreign countries."
&
We are accepting bulk order quantity.
Back to top